Upper Headache Accompanied By Fever And A Bitter Tongue?

Illustration of Upper Headache Accompanied By Fever And A Bitter Tongue?
Illustration: Upper Headache Accompanied By Fever And A Bitter Tongue? post.healthline.com

I want to ask, I have been sick lately. Suppose today I finished cleaning the house which was not that draining. In the evening after finishing I felt dizzy at the top and my body was hot, the next day I really dropped my body hot, dizziness got worse, my tongue became bitter. So I feel I can’t be a little tired. Once a week I get sick like this. Why do you think that is?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The symptoms you mention are not specific to a particular disease, and can occur because:

Viral infection Decreased immune system Tension headaches or tension type headache The body's adaptation to weather changes Psychosomatic or mental conditions that affect the physical

So in our opinion, you should further expand the focus of your search for risk factors. Maybe not because of cleaning the house, but because there are sick people who interact with you often, it could be because you are lacking sleep, it could be because something is so burdening your mind, less nutritious food, is on a diet program and the like. Or it is not impossible that you have accumulated fatigue due to one reason or another, the peak of which you have only felt recently. So it's not your homework, but what you've been doing before.

Therefore, the advice is that you should improve your lifestyle first by staying away from stress and cigarette smoke, getting enough rest, exercising regularly, eating on time by increasing vegetables and fruit, drinking lots of water and if still not getting better, check with your doctor for a more complete examination can be done and given drugs if necessary. So, hopefully it answers your question.

dr. Amadeo D. Basfiansa

: by

Related Question

Red On The Eyeballs After Staring At Computer Screens And Gadgets For Too Long?

Red On The Eyeballs After Staring At Computer Screens And Gadgets For Too Long?

(7 months ago)

I am 36 years old, I am a manager. My job requires me to always stare at the computer screen and cellphone for hours. These 3 days my white eyes look bleeding, initially on the lef... Read more

Can You Use Taekwondo While Still Using Braces?

Can You Use Taekwondo While Still Using Braces?

(10 months ago)

Hello .. My friend usually exercises taekwondo using gumshield in his mouth, if for braces users is it still permissible to join the training? but the normal gumshield won’t ... Read more

Ovarian Cyst Medications?

Ovarian Cyst Medications?

(8 months ago)

Good morning .. Yesterday I did an ultrasound and according to the doctor’s examination, there was a cyst on my ovary. Then I was given the drug DOXYCYCLINE 100mg. NCan the u... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *